Ticlopidine-induced severe agranulocytosis after the placement of coronary artery stent - A case report


Sari R., Sevinc A., Buyukberber S.

ANGIOLOGY, cilt.51, ss.591-593, 2000 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 51 Konu: 7
  • Basım Tarihi: 2000
  • Doi Numarası: 10.1177/000331970005100707
  • Dergi Adı: ANGIOLOGY
  • Sayfa Sayıları: ss.591-593

Özet

Ticlopidine is an oral antiplatelet agent frequently utilized in the treatment of cerebrovascular disease. It is rarely associated with severe bone marrow suppression. A case of an elderly woman is reported who developed febrile agranulocytosis two months after commencing ticlopidine but who had a favorable outcome after cessation of that drug and treatment with granulocyte colony-stimulating factor (G-CSF). All patients should have regular monitoring of their blood counts during therapy with ticlopidine.